RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2015, Volume 54, Number 6, Pages 663–679 (Mi al720)  

This article is cited in 3 scientific papers (total in 3 papers)

Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations

S. S. Goncharovab, M. I. Marchuka

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: We estimate algorithmic complexity of the class of computable models of a finite and a graph signature that have a strong constructivization and are autostable relative to strong constructivizations.

Keywords: model, computable model, constructive model, autostability, index sets.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-860.2014.1
Russian Foundation for Basic Research 14-01-00376
Supported by the Grants Council (under RF President) for State Aid of Leading Scientific Schools (grant NSh-860.2014.1) and by RFBR (project No. 14-01-00376).


DOI: https://doi.org/10.17377/alglog.2015.54.602

Full text: PDF file (188 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 54:6, 428–439

Bibliographic databases:

Document Type: Article
UDC: 510.5
Received: 15.03.2015

Citation: S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations”, Algebra Logika, 54:6 (2015), 663–679; Algebra and Logic, 54:6 (2016), 428–439

Citation in format AMSBIB
\Bibitem{GonMar15}
\by S.~S.~Goncharov, M.~I.~Marchuk
\paper Index sets of constructive models of finite and graph signatures that are autostable relative to strong constructivizations
\jour Algebra Logika
\yr 2015
\vol 54
\issue 6
\pages 663--679
\mathnet{http://mi.mathnet.ru/al720}
\crossref{https://doi.org/10.17377/alglog.2015.54.602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3497815}
\transl
\jour Algebra and Logic
\yr 2016
\vol 54
\issue 6
\pages 428--439
\crossref{https://doi.org/10.1007/s10469-016-9365-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377184900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960396138}


Linking options:
  • http://mi.mathnet.ru/eng/al720
  • http://mi.mathnet.ru/eng/al/v54/i6/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Marchuk, “Index set of structures with two equivalence relations that are autostable relative to strong constructivizations”, Algebra and Logic, 55:4 (2016), 306–314  mathnet  crossref  crossref  isi
    2. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of the groups autostable relative to strong constructivizations”, Siberian Math. J., 58:1 (2017), 72–77  mathnet  crossref  crossref  isi  elib  elib
    3. N. A. Bazhenov, M. I. Marchuk, “Degrees of autostability relative to strong constructivizations of graphs”, Siberian Math. J., 59:4 (2018), 565–577  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:94
    References:17
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018